Scholion.ai

A note on the proof by H. E. Daniels of the asymptotic efficiency of a maximum likelihood estimator

JOHN A. WILLIAMSON

Biometrika · 1984 · Volume 71 · Issue 3

DOI: 10.1093/biomet/71.3.651

Abstract

SUMMARY A corrected proof of an important preliminary result of Daniels (1961) is presented. Daniels's work, showing that a well-behaved second dericative of the expected log likelihood function, rather than of the log likelihood function, is the key to asymptotic efficiency, is thus complete.

Enable JavaScript for citation tools and additional paper interactions.